# SDR VNAA202403070002

- Difficulty date: March 7, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N569NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15356
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: CC670120929
- Condition: Cracked
- Location: Rt Nr 3
- Part time: 19,729 hours, 17,545 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SLAT TRACK 3-3 IS CHAFED. CHAFE IS APPROX 0.250 LONG, 0.250 WIDE AND 0.010 DEEP.  REPAIRED SLAT TRACK 3-3 IAW MHIRJ REO 690-57-42-1020 REV-- DATED 1-2-24       CC670-12092-9
